candidablog.com

Murad Resurgence side effects vs. retin-a

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


So I've read that Murad Resurgence will dry my skin out, and I'm wondering if this is anything how retin-a dries out the skin. For those who have used both products, is it a similar effect?When I used retin-a my face would get very red and painful and anytime I tried to put moisturizer, make-up, or ANYTHING on my face, it would immediately start peeling and stinging. It was a nightmare. Is that similar to Murad Resurgence?Also, is the IB on retin-a similar to the IB on Murad Resurgence? On retin-a my face suddenly started developing cysts in places I had never had them and whiteheads, hmm, pretty much everywhere. After 5 weeks there was no let-up in sight and I stopped using it and things calmed down a bit, although I don't feel like my skin has EVER recovered (this was about 2 months ago).I know nobody can predict the future, I'm just trying to figure out what to expect as much as possible. Thanks for anybody's experiences they can share!..

Comments (9)

I HATED retin-a!!! I would say the side effects are worse with retin-a than with Murad Resurgence (and I was on a high dose). on retin-a my skin was red, raw, and hurt soooo bad. it wasnt like that with Murad Resurgence... but I did have nose bleeds and slight joint pain (which I considered very mild). HOWEVER I would compare the initial breakout of Murad Resurgence to be similar to retin-a. my skin wasnt as sore or flakey though like it was on retin-a.

I couldnt stand the effects of retin-a about 6-7 weeks in and gave it up. I stuck out the whole course of Murad Resurgence and it was soooooo worth it!! so dont give up on that good luck! hopefully you see better results with Murad Resurgence... I sure did!..

Comment #1

Man from my experience. Retin A ( I had tretinoin) was literally 2 times worse then Murad Resurgence. Everything with Murad Resurgence is like half if not less as bad. My IB was NOTHING compared to Retin A (Im STILL recovering from Retin a tretinoin since 6 months now. Redmarks havnt faded completely yet but let up greatly after stopping). Ive been in almost 2 full months now of Murad Resurgence and havnt had redness at all.

The only thing worse about Murad Resurgence is that it made my hair more dry.O and I hav had jus about no drying of the face yet. Only hands and hair which both can be take ncare of..

Comment #2

If your skin is immediately reacting with redness and peeling, perhaps you're allergic to retin-a or applying way too much too often?My experience with retin-a and Murad Resurgence were different. Murad Resurgence made me immediately dry, didn't break me out (then again I had just weaned off of antibiotics). Retin-a did burn and cause flakiness beforehand, but it wasn't extreme like what you mentioned...

Comment #3

I was totally shocked by my reaction to retin-a, cause I was only using it every other night and just a tiny amount like it says. Previous to that I had been using erythromycin topical which is actually a small % erythromycin and a much larger % straight alcohol, and that never dried my skin. So maybe it was an allergic reaction, like you mentioned.Wow, if the Murad Resurgence IB is less severe than the retin-a IB I am set. I started retin-a in February in the middle of the school year and it was miserable. On cold days my face ached, on warm days my face burned, and on EVERY day it peeled like crazy. The things we do for the promise of clear skin, lol...

Comment #4

Ughhh I hated retin-a!!! I've had barely no dry skin problems while on a month of Murad Resurgence compared to the hell I went through while on retin-a... retin-a ruined my skinif your thinking about it, take the Murad Resurgence plunge. I wish I would have did it sooner than I did. But I was just too afraid.Steph..

Comment #5

I had the same feelings you do. just be prepared that your derm might want you to try retin-a again AFTER you take Murad Resurgence to help keep your skin clear. my derm suggested it and I freaked!!! but I gave it a try... and the weird thing is, it has been great!!! my skin reacted 100% differently to retin-a after taking Murad Resurgence (never thought that would be true). no redness, peeling, burning, brakouts... nothing! it has just smoothed out the rough spots left from the IB on Murad Resurgence and makes my skin look flawless. good luck on your Murad Resurgence journey!! it is soooo worth it..

Comment #6

I didn't react badly to either Retin-A or Murad Resurgence. In fact both worked well with my skin to clear acne. I actually used Retin-A while on Murad Resurgence and am still fine.Maybe you guys started off with high concentrations of Retin-A, that's why you have a bad reaction. Its better to start with a lower dose or differin first to see whether your skin reacts to topical retinoids...

Comment #7

"if your thinking about it, take the Murad Resurgence plunge. I wish I would have did it sooner than I did. But I was just too afraid.Steph"At this point my biggest fear is that Murad Resurgence won't work for me. It's hard to get my hopes up when I feel like I've tried everything over such a long time (10 years for me, I know other people have suffered longer). But I'm trying very hard not to feel discouraged before I even start. It's nice to hear from so many people with positive experiences!..

Comment #8

Of course, I haven't started Murad Resurgence yet. But I think that the two work differently. I don't think you'd have the burning with Murad Resurgence. I guess time will tell!..

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.